# SDR SWI2025F01855

- Difficulty date: July 15, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD, UPPER CORNER OF SERVICE DOOR FOUND TO BE DAMAGED. DAMAGE DEFORMED AREA ON OUTER DOUBLER LOCATED BETWEEN FS320.680-FS328.100 AT UPPER FORWARD CORNER OF SERVICE DOOR, AFTER DRESS BACK OUTER DOUBLER HAS A 0.035" MAX DEFLECTION REMAINING WITH MATING OUTER DR SKIN. COMPLIED WITH REO 601R-52-41-500 REV A 11/11/23. PERMANENT REPAIR DUE WITHIN 5400 FH  FROM INCORP OF REV -"--"., PART NUMBER: 601R38302-91 - DOOR ASSY, SRVC/EMER EXIT, SERIAL NUMBER: 7769, POSITION: ONLY   (C-CHECK RO 12/19/2025)COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA87565-REO 601R-52-41-500 REV A MXCODEID71019-PR.  PERFORMED REPAIR FOR BENT AREA DAMAGE TO SERVICE DOOR UPPER PAN FWD CORNER (PERMANENT REPAIR FOR REO 601R-52-41-500) WITH REFERENCE TO REO 601R-52-41-535 REV "--" DATED 2025-10-10.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.REFERENCE CP 30955611 FOR EDDY CURRENT INSPECTION.  REFERENCE CHILD CAMP FOR LEAK CHECK.
